# SDR WX0A2023050131758

- Difficulty date: April 29, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N262NV
- Make and model: Airbus A320-214
- Aircraft serial: 4122
- Aircraft time: 32,909 hours, 21,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 766169
- Condition: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BAT/EPSU(13WL)AFT L MESSAGE DURING EPSU SYSTEM TEST / R+R EPSU BATTERY AT 13WL IAW AMM 33-51-38-400-002-A OPS CHECK GOOD"
